Alert archive / Arizona / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 6, 2013, 10:25 PM MST for Pinal County, Arizona. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2013, 10:25 PM MST (05:25 UTC)
- Expired
- Jul 6, 2013, 11:15 PM MST
- In force
- 50 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Pinal County, AZ
The radar
The Phoenix radar (KIWA), 16 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 5.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 3003 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
965 WUUS55 KPSR 070525 SVRPSR AZC021-070615- /O.NEW.KPSR.SV.W.0003.130707T0525Z-130707T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1025 PM MST SAT JUL 6 2013 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES THE CITIES OF...GOLD CANYON VILLAGE...APACHE JUNCTION... * UNTIL 1115 PM MST * AT 1022 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ENCANTERA...OR 7 MILES SOUTH OF GOLD CANYON VILLAGE...AND MOVING NORTH AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS RANCH PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO DAMAGING WINDS...FREQUENT DEADLY LIGHTNING IS OCCURRING. GET TO SHELTER INSIDE OF A STURDY BUILDING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3344 11158 3343 11138 3321 11145 3321 11158 TIME...MOT...LOC 0525Z 186DEG 13KT 3327 11150 $$ 18
2 follow-up statements
654 WWUS55 KPSR 070540 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1040 PM MST SAT JUL 6 2013 AZC021-070615- /O.CON.KPSR.SV.W.0003.000000T0000Z-130707T0615Z/ PINAL AZ- 1040 PM MST SAT JUL 6 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MST FOR NORTH CENTRAL PINAL COUNTY... AT 1036 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOLD CANYON VILLAGE... MOVING NORTH AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS RANCH AND APACHE JUNCTION PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 3325 11147 3325 11158 3344 11158 3343 11138 TIME...MOT...LOC 0541Z 173DEG 15KT 3333 11152 $$ 18
665 WWUS55 KPSR 070552 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1052 PM MST SAT JUL 6 2013 AZC021-070602- /O.CAN.KPSR.SV.W.0003.000000T0000Z-130707T0615Z/ PINAL AZ- 1052 PM MST SAT JUL 6 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PINAL COUNTY IS CANCELLED... REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3325 11147 3325 11158 3344 11158 3343 11138 TIME...MOT...LOC 0552Z 173DEG 15KT 3338 11153 $$ 18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 8:55 PM MST, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 6, 8:55 PM MST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 855 PM MST SAT JUL 6 2013 .SYNOPSIS... HIGH PRESSURE WILL SLIGHTLY SHIFT TO THE SOUTHEAST THROUGH THIS WEEKEND...BUT REMAIN SPRAWLED ACROSS THE ENTIRE REGION. MONSOON ACTIVITY WILL LIKELY REMAIN CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX THROUGH EARLY NEXT WEEK...WITH LITTLE CHANCE OF RAIN ACROSS THE LOWER DESERTS. A GRADUAL RETURN TO A MORE FAVORABLE MONSOON PATTERN IS POSSIBLE BY LATE NEXT WEEK. && .DISCUSSION... AIRMASS REMAINS FAIRLY UNSTABLE ACROSS SOUTHWEST AND PORTIONS OF SOUTH-CENTRAL ARIZONA THIS EVENING WITH CAPES OF 500-1000 J/KG. EARLIER STORMS ACROSS THE HIGH TERRAIN EAST AND NORTH OF PHOENIX HAVE DISSIPATED WITH ONLY A WEAK OUTFLOW BOUNDARY DRIFTING SOUTHWARD THROUGH THE PHOENIX AREA. FURTHER TO THE SOUTH...A CLUSTER OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED JUST IN THE PAST HOUR OR TWO...MAINLY OVER NORTHERN PIMA INTO PINAL COUNTIES. SOME OF THE STORMS COULD STILL PRODUCE STRONG GUSTY WINDS AND SOME BLOWING DUST...BUT THEY SHOULD REMAIN BELOW SEVERE LIMITS. EXPECT THE STORMS TO DRIFT NORTHEASTWARD INTO GILA COUNTY LATE THIS EVENING WITH MUCH OF THE ACTIVITY FINISHED BY AROUND MIDNIGHT. OVERALL...THE CURRENT FORECAST IS IN PRETTY GOOD SHAPE...JUST MADE SOME MINOR TWEAKS TO POPS IN THE AFOREMENTIONED AREAS. SUNDAY SHOULD BE MORE OF A DOWN MONSOON DAY COMPARED TO TODAY AS DRIER AIR FROM THE WEST TRIES TO OVERTAKE ALL BUT FAR EASTERN ARIZONA. ANY STORMS TOMORROW SHOULD BE CONFINED ACROSS THE HIGHER TERRAIN EAST OF PHOENIX. && .PREVIOUS DISCUSSION... UPPER FLOW CONTINUES WITH A WESTERLY COMPONENT SUNDAY THROUGH TUESDAY...CONSEQUENTLY ANY STORMS THAT DEVELOP WILL LIKELY BE TERRAIN FORCED AND WILL MOVE AWAY FROM THE DESERTS. POPS WERE ALREADY IN THE SINGLE DIGITS THROUGH EARLY NEXT WEEK AND TODAY\S 00Z MODEL DATA SUPPORTS THIS THINKING. WITH WESTERLY FLOW WILL ALSO COME SLIGHTLY DRIER AIR AND SLIGHTLY WARMER TEMPERATURES. I THINK IT\S CONCEIVABLE MOST DESERT LOCATIONS COULD BE BACK ABOVE THE 110 DEGREE MARK FOR A FEW DAYS NEXT WEEK...ALTHOUGH NOT LOOKING AT EXCESSIVE HEAT LEVELS. TEMPS WERE INCREASED SLIGHTLY FOR MONDAY AND TUESDAY BASED ON BLENDED BIAS CORRECTED GUIDANCE. YESTERDAY THE GFS AND EUROPEAN ADVERTISED AN EASTERLY WAVE MOVING THROUGH NORTHERN MEXICO AND INTO ARIZONA WEDNESDAY/THURSDAY. TODAY\S MODELS ARE STILL HINTING AT A SIMILAR SOLUTION...PERHAPS MORE THURSDAY/FRIDAY INSTEAD. GFS STILL LOOKS DRIER THAN THE EUROPEAN...BUT THE OVERALL PATTERN LOOKS FAVORABLE FROM BOTH MODELS AND GFS ENSEMBLE MEAN. POPS WERE RAISED SLIGHTLY FOR THURSDAY AND FRIDAY BUT STILL TOO FAR IN ADVANCE TO BE CONCERNED ABOUT SEVERE WEATHER POTENTIAL. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... SHOWERS AND THUNDERSTORMS REMAIN TO THE EAST OF THE TAF SITES...BUT A STORM COULD STILL AFFECT KIWA THROUGH AROUND 06Z. AN OUTFLOW BOUNDARY FROM THE HIGHER TERRAIN NORTH OF PHOENIX HAS SHIFTED INTO THE VALLEY CREATING A NORTH WIND AT AROUND 10 KTS. IT IS STILL POSSIBLE FURTHER OUTFLOW BOUNDARIES COULD AFFECT THE AREA LATE THIS EVENING...AND ESPECIALLY AT KIWA. WINDS OVERNIGHT WILL GRADUALLY SETTLE INTO A DOWNSLOPE EASTERLY PATTERN WITH TYPICAL UPSLOPE WINDS TAKING OVER EARLY SUNDAY AFTERNOON. ANY STORMS ON SUNDAY ARE EXPECTED TO REMAIN TO THE EAST...WITH ONLY AN OUTSIDE CHANCE OF ANY OUTFLOW WINDS AFFECTING THE VALLEY SUNDAY EVENING. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SCT-BKN HIGH CLOUDS WILL AFFECT REGIONAL TERMINALS THROUGH THE TAF PERIOD. SFC WINDS WILL GENERALLY FAVOR A SOUTHEASTERLY DIRECTION AT KIPL AND A SOUTHERLY DIRECTION AT KBLH. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... THUNDERSTORM ACTIVITY WILL BE CONFINED TO THE HIGHER TERRAIN TO THE NORTH AND EAST OF PHOENIX TUESDAY...WITH TEMPERATURES WARMING TO 110F ACROSS THE LOWER DESERTS. THUNDERSTORM ACTIVITY WILL THEN GRADUALLY INCREASE ON WEDNESDAY THROUGH FRIDAY AS MOISTURE RAPIDLY RETURNS TO THE REGION AND THE UPPER HIGH CENTER SHIFTS EASTWARD INTO NEW MEXICO/COLORADO...WITH TEMPERATURES COOLING DOWN TO NEAR-NORMAL VALUES BY FRIDAY. MINIMUM HUMIDITIES WILL HOVER IN THE LOW TO MID TEENS THROUGH WEDNESDAY...RISING TO THE MID 20S BY FRIDAY. WINDS WILL BE LOCALLY BREEZY DURING THE AFTERNOON AND EVENING HOURS THROUGH THE FORECAST PERIOD...WITH DIRECTIONS FAVORING THE WEST. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...KUHLMAN PREVIOUS DISCUSSION...LEINS AVIATION...KUHLMAN FIRE WEATHER...MEYERS/PERCHA
Hazardous weather outlook, Jul 6, 9:29 AM MST, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 929 AM MST SAT JUL 6 2013 AZZ022-023-027-028-071400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 929 AM MST SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...MAINLY SOUTH OF A LINE FROM GILA BEND TO APACHE JUNCTION. THE PRIMARY HAZARDS ARE BLOWING DUST AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED SHOWERS AND THUNDERSTORMS WILL REMAIN A POSSIBILITY THROUGH THE MIDDLE OF NEXT WEEK...BUT THE CHANCE OF RAINFALL ACROSS THE DESERTS IS LOW. THE PRIMARY THREATS DURING THIS TIME WILL BE GUSTY WINDS AND AREAS OF BLOWING DUST. THERE IS AN INCREASING CHANCE OF SHOWERS ACROSS THE DESERTS BY THE END OF THE WEEK AS ADDITIONAL MOISTURE MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-071400- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 929 AM MST SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY HAZARDS ARE LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CONTINUED CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH NEXT WEEK. STORMS MAY INCREASE IN COVERAGE AND INTENSITY LATE NEXT WEEK AS ADDITIONAL MOISTURE MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-CAZ030>033-071400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 929 AM MST SAT JUL 6 2013 /929 AM PDT SAT JUL 6 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 6, 4:27 PM MST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
427 PM MST SAT JUL 6 2013
AZZ024-070015-
GILA AZ-
427 PM MST SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 515 PM MST
AT 426 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF SAN CARLOS...MOVING NORTHEAST AT
5 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF EASTERN GILA COUNTY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. IF STORMS APPROACH
YOUR LOCATION OR YOU HEAR THUNDER...MOVE INSIDE A STURDY BUILDING OR
AN ALL METAL VEHICLE.
LAT...LON 3342 11033 3340 11035 3339 11038 3340 11040
3338 11042 3338 11044 3340 11053 3362 11049
3357 11028
TIME...MOT...LOC 2327Z 226DEG 6KT 3348 11044
18Local storm report, Jul 6, 7:27 PM MST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
727 PM MST SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 3 S MAGMA 33.09N 111.51W
07/06/2013 E0.25 INCH PINAL AZ TRAINED SPOTTER
PEA SIZE HAIL WITH THUNDERSTORM
&&
EVENT NUMBER PSR1300056
PSRSpecial weather statement, Jul 6, 8:23 PM MST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
823 PM MST SAT JUL 6 2013
AZZ028-070415-
PINAL AZ-
823 PM MST SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 915 PM MST
AT 813 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
COUPLE OF STRONG THUNDERSTORM NEAR TOLTEC AND ARIZONA CITY...MOVING
NORTH AT 10 MPH.
THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING WIND GUSTS UP TO 50
MPH...AND AREAS OF DENSE BLOWING DUST.
LOCATIONS IMPACTED INCLUDE...
ARIZOLA...
CASA GRANDE...
LA PALMA...
RANDOLPH...
AND NEARBY AREAS...
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
LAT...LON 3275 11174 3276 11175 3277 11178 3280 11179
3295 11174 3295 11143 3287 11148 3283 11153
3280 11156 3275 11161 3273 11169
TIME...MOT...LOC 0322Z 197DEG 8KT 3282 11164
HVSpecial weather statement, Jul 6, 9:15 PM MST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
915 PM MST SAT JUL 6 2013
AZZ028-070500-
PINAL AZ-
915 PM MST SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1000 PM MST
AT 912 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLORENCE TO CENTRAL
ARIZONA COLLEGE TO 10 MILES SOUTHWEST OF CASA GRANDE...AND MOVING
NORTH AT 10 MPH.
WINDS UP TO 50 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...FLORENCE...MERRILL
RANCH AND MAGMA.
LAT...LON 3276 11174 3276 11177 3279 11178 3279 11187
3276 11188 3276 11197 3298 11206 3315 11168
3314 11117 3309 11117 3273 11166 3273 11174
TIME...MOT...LOC 0415Z 164DEG 10KT 3300 11135 3300 11162
3283 11188
18Special weather statement, Jul 6, 9:44 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
944 PM MST SAT JUL 6 2013
AZZ023-024-028-070530-
PINAL AZ-MARICOPA AZ-
944 PM MST SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1030 PM MST
AT 940 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
OUTFLOW AHEAD OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES NORTH OF FLORENCE TO SAN TAN VALLEY TO SAN TAN MOUNTAIN
PARK...AND MOVING NORTH AT 20 MPH.
WIND GUSTS TO 40 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GOLD CANYON
VILLAGE...ENCANTERA...CHANDLER HEIGHTS...QUEEN CREEK...FLORENCE
JUNCTION...QUEEN VALLEY AND KINGS RANCH.
LAT...LON 3304 11130 3307 11155 3307 11175 3338 11161
3340 11147 3333 11120
TIME...MOT...LOC 0444Z 190DEG 18KT 3315 11135 3318 11153
3316 11169
18Local storm report, Jul 6, 9:46 PM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
946 PM MST SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND DMG 4 SSW CASA GRANDE 32.84N 111.76W
07/06/2013 PINAL AZ LAW ENFORCEMENT
POWER POLES REPORTED DOWN NEAR THORTON RD AND W HANNA
ST. TIME ESTIMATED BASED ON RADAR
&&
EVENT NUMBER PSR1300057
CJKThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:23 PM MST | Special Weather Statement | PSR | Pinal | 52 min |
| Jul 6, 9:15 PM MST | Special Weather Statement | PSR | Pinal | 45 min |
| Jul 6, 9:26 PM MST | Blowing Dust Advisory | PSR | 94 min | |
| Jul 6, 9:44 PM MST | Special Weather Statement | PSR | Pinal | 46 min |
| Jul 6, 10:32 PM MST | Special Weather Statement | PSR | Pinal | 28 min |
| Jul 6, 10:55 PM MST | Special Weather Statement | PSR | Pinal | 35 min |
| Jul 7, 2:17 PM MST | Special Weather Statement | PSR | Gila | 43 min |
| Jul 7, 4:24 PM MST | Special Weather Statement | PSR | Gila | 36 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.